# SDR PCAA0202032

- Difficulty date: March 8, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 25,843 hours, 28,995 cycles
- Engine: Pwa PW120A
- Engine time: 18,145 hours, 20,223 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Engine
- Part number: PW120A
- Part serial: 121349
- Condition: Leaking
- Location: Right
- Part time: 18,145 hours, 20,223 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LGA- FLIGHT 3818.  CREW REPORTED THAT AFTER TAKEOFF NR 2 OIL PRESSURE DROPPED TO ZERO WITH WARNING LIGHT.  MAINTENANCE FOUND AC GENERATOR MOUNTING FLANGE LEAKING OIL.  ENGINE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
